# SDR UIEA2018012200100

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,237 hours, 20,652 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 460400
- Condition: Leaking
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PACK SECONDARY HEAT EXCHANGER LEAKING AT COUPLING.  REMOVED AND REPLACED THE COUPLING SEALS IAW AMM 21-57-01.
